Mathematische Annalen

, Volume 245, Issue 3, pp 219–245

Pfister ideals in Witt rings

Authors

  • R. Elman
    • Department of MathematicsUniversity of California
    • Department of MathematicsUniversity of California
    • Department of MathematicsUniversity of California
  • T. Y. Lam
    • Department of MathematicsUniversity of California
    • Department of MathematicsUniversity of California
    • Department of MathematicsUniversity of California
  • A. R. Wadsworth
    • Department of MathematicsUniversity of California
    • Department of MathematicsUniversity of California
    • Department of MathematicsUniversity of California
Article

DOI: 10.1007/BF01673508

Cite this article as:
Elman, R., Lam, T.Y. & Wadsworth, A.R. Math. Ann. (1979) 245: 219. doi:10.1007/BF01673508

Copyright information

© Springer-Verlag 1979